Couldn't find what you looking for?

TRY OUR SEARCH!

I take cymbalta to help manage my fibromyalgia. I used to take wellbutrin. I really like the way the cymbalta helps the pain in my hands and feet. I really miss the way the wellbutrin helped my overall joint and muscle pain, but it didn't help the searing pain in my hands and feet.

My question is;

Can cymbalta and wellbutrin be used together? Has this been done before? If not, are there any combinations out there that could treat the symptoms I've described without the drowsiness? I've used the entire range of antidepressants for my fibro and the wellbutrin and cymbalta are the only two drugs I've used that have come close to helping me manage my pain.
thanks

Loading...

I have been taking cymbalta for only 2 weeks and wellbutrin for years. I also have fibromyalgia.

So far the 2 medications have been fine together. I also take topamax and provigil.
Reply

Loading...

what mg of cymbalta & wellbutrin are you taking??
Reply

Loading...

I have been taking wellbutrin for a few years (450 mg/day), and they added 60 mg/day of cymbalta a little more than a year ago. I don't know that the two together create problems, but the combination doesn't control the pain of the fibro. I also take numerous (~5) other meds in addition to these two.
Reply

Loading...

Wondering if those of you taking both Wellbutrin and Cymbalta have had weight gain? I had trouble with weight gain when I was taking Cymbalta and other meds that I tried. I'm on Wellbutrin now and am losing weight. The Cymbalta did help with my joint pain and the wellbutrin helps with anxiety. I'd like to try both together but don't want to gain back what I've lost!
Reply

Loading...

I took wellbutrin and cymbalta together for several months for chronic depression and anxiety. I did not gain weight with the combo. Taking them individually, I had similar reactions (weight gain with cymbalta & weight loss with wellbutrin). The two meds together seemed to cancel one another out as far as the weight issue goes. I was on 300 mg of wellbutrin & 40 mg of cymbalta. I am now coming off of the cymbalta (already off the wellbutrin). I've found that the withdrawal symptoms are awful!! I would suggest discussing cymbalta withdrawal with your doctor!!
Reply

Loading...

I have been on and off different medications for years (About 10). After a tragic loss I have tried up to 9 medications at a time in close to the past three years. About two months ago I added Cymbalta to my Wellbutrin XL (which I have been taking for about 5 years) and I have had less pain, but I have also had bad episodes with restlessness, especially in the evening. My doctor told me to stop taking the Cymbalta, but now I am tired all day long. I am taking 300mg Wellbutrin and when I take more I get restless. I was taking 30mg of Cymbalta. I know that I need to add something, but I have tried so many things and just don't know what to take since I have tried about everything. ALSO - I DO NOT want any more weight gain.
Reply

Loading...

I have been on Wellbutrin (450 mgs.) for years. I have taken Cymbalta in the past and have just been put back on it. I lost 200 lbs. and have never gained any weight back. I also take a couple of mood stabilizers. I have never had any problems with the two medications combined. I was taken off of Cymbalta in the past because I was feeling better but have now been put back on it. Good luck!!
Reply

Loading...

Can all three meds. be taken together? I am currently trying to decide if I can or want to take all three. Lyrica has not been much help, except to help me sleep, it actually seems to make my joint pain worse (I have CFIDS also)

I have been taking Wellbubrin for years, and I am pleased with it. I do not want to stop taking it, but I need something to help with the pain of my fibromyligia.

Is Cymbalta and Lyrica in the same catagory? I'd gladly give the Lyrica up, because of it's side effects. I am only taking it to help me sleep.
Reply

Loading...

I was taking Cymbalta and Wellbutrin together and started getting heart flutters. They stopped when I stopped the Wellbutrin (WB). However, since stopping the WB, I've gained 10lbs in 2 mos, and am tired and sleepy all day long. The Cymbalta has completely cured my uninary drip though.
Reply

Loading...

I have been on cymbalta for about 2 months with little results. My doctor prescribed wellbutrin and I am to combine the two (wellbutrin and cymbalta) while weening off the cymbalta. I started weening off the cymbalta from 60mg to 30mg 1 week ago before going on wellbutrin and already having terrible withdrawls such as flu like symptoms (throwing up; nausea after eating; headaches; chills; bloating; etc.). This has been going on since the decreased in dosage to 30mg. I was on effexor prior to cymbalta and didn't have any problems, except for headaches, with the transition to cymbalta. Good luck finding the right "cocktail." I still haven't!!
Reply

Loading...

I am really concerned about this mixture. My parents had been in Florida vacationing and my husband and I went down to spend time with them. As soon as I got there I knew my mother was not "right". We went out to eat that evening and she was really restless. She wrote everything she said or someone else said down. I mean she wrote on napkins, paper towels, and menus. After the waitress brought her order she could not remember what she had ordered and told her that her order was not right (it was). She just rambeled.

I finally got my father way from her and wanted to know what was going on. He had not told me because he wanted to see how much I noticed.

We went out to eat the next night and it was the same scenerio, only worse. I sat down alone with her and talked a little bit about it to her. I did not want to scare her, but I wanted her to know we were worried. I asked to see her list of medications. The Cymbalta and Wellbutrin were on the list and got my attention immediately. The Wellbutrin she had been on for awhile and the Cymbalta was started about a month ago. She was also on some doctor prescribed diet (Nutri-Fast) of which she had lost 30 pounds in 2 months. I was also concerned about this liquid diet.

We ended up taking her to the hospital where they admitted her, realizing as we did that she was not "right". They did CAT scans, MRI, numerous psychiatric test and nerology test. The first thing they questioned was the Cymbalta and Wellbutrin mixture. They took her off the Cymbalta. My father has since taking her back home to the doctors there and we have not had a chance yet to see if there is going to be a change.

I am wondering if there are others out there that have had this same occurrence with this combination.
Reply

Loading...

To those of you who have mentioned the use of Wellbutrin - I am currently on Wellbutrin and Topamax for the treatment of Fibromyalgia. I also have RA. I have only been on this mix for about 2 months or so, after requesting to come off Cymbalta/Lyrica because of MANY problems that combination was causing me.

I started at 150 on Wellbutrin XL, and have been on 300XL only for about 2 weeks. I seem to be doing ok, although I should tell you I do suffer from anxiety disorder and I have still had a few panic attacks (but I think they have lessened since starting on Wellbutrin). But I have noticed some heart fluttering once in awhile, and I can't recall if this happened before starting on the 300 or if it is new. My husband also suffers from anxiety disorder (he is bipolar and has MUCH worse anxiety than I could ever imagine) and he keeps telling me the flutters I'm having are just from my anxiety, but since I have read that Wellbutrin can cause heart flutters and palpitations, I'm a bit worried.

Any of you out there have any problems? Have you noticed any fluttering in your chest? Thanks for your help! :-)
Reply

Loading...

Topamax is the most horrible medication that I've ever taken. I sure hope that you're not going through life feeling like I did when I was on it. It was drastically horrible! I felt like I was physically dying. I had a dark creepy look in my eyes. I could feel something in my brain that felt like cold liquid moving from one point to another. I was irrational and paranoid. I sure hope that you're ok and not going through any of that.
Reply

Loading...

Wow, I can't believe that you can take topamax. That stuff was a nightmare for me. I have been prescribed everything imaginable over the years, but that one drug by far was in a catagory by itself. I worry about children that are prescribed that. I also worked with someone that was prescribed topamax and it did to her exaclty what it did to me. That stuff will freak a person out! I respnded to another post with how it made me feel. If it makes you feel any of those ways, I'd suggest that you get with your doctor and get off of that stuff. It ws the beginning of my demise, thank god that I am perfectly fine now. All I take is a low done blood pressure medication and they just added wellbutrin to my cymbalta, they may look at getting me off of cymbalta in a few weeks, we are just going to see how it goes. Good luck to you with your meds. But I'd be willing to bet that the topamax is the reason for the anxiety for sure.
Reply

Loading...